# SDR 04FDEA02081

- Difficulty date: July 15, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N449FE
- Make and model: Airbus A310-222
- Aircraft serial: 217
- Aircraft time: 36,551 hours, 26,453 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 550HB HAS 2 EA ELONGATED HOLES.  REPAIRED 1 EA HOLE IAW A310/200 SRM 51-40-44 FIG 1 CHAMBER CODE-J, COMPLIED WITH EA  6-5730-55328A  PT 1 ON 1EA HOLE.
